The physical graviton two-point function in de Sitter spacetime with S^3 spatial sections

Higuchi, A. and Weeks, R.H. (2003) The physical graviton two-point function in de Sitter spacetime with S^3 spatial sections. Classical and Quantum Gravity, 20 (14). pp. 3005-3021. ISSN 1361-6382

Abstract

Metadata

Authors/Creators:
  • Higuchi, A. (ah28@york.ac.uk)
  • Weeks, R.H.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 19 Jun 2009 15:50
Last Modified: 19 Jun 2009 15:50
Published Version: http://dx.doi.org/10.1088/0264-9381/20/14/303
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: https://doi.org/10.1088/0264-9381/20/14/303

Share / Export

Statistics